I just found out I am pregnant and stopped taking the medication. I am worried b/c I was taking it during conception. Could this be harmful?
There really are no adequate studies of this drugs effects on the developing fetus of a pregnant woman so they really dont know. Many women are on medications during conception that do not effect the baby at all. Lortab is usually not known to cause any problems being present during conception. It is usually more of a problem when a woman takes throughout her pregnancy and into the third trimester as this can cause the baby to have withdrawals when it is born. It should only be used when the benefits to the mother outweigh any risk to the fetus. I think you will be ok and so will the babe. Chances are slim the drug had any effect on the development. What does your OB say? Have you spoken to an OB Dr yet? If not, be sure that you tell him that you were on the drug when the child was conceived. Congrats on your pregnancy! Hope it is a happy event for you both!
DzooBaby knows of what she speaks.
I too was taking something akin to Lortab when I concieved. I now have a lovely, healthy, wonderful (not a bit prejudiced am I) daughter!!
Worry not friend, and congratulations!! Is this your first?
Best wishes to you and the wee one!!
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2009 • 4 answers
Posted 7 Oct 2010 • 5 answers
Posted 22 Mar 2011 • 6 answers
Posted 28 Nov 2011 • 3 answers
I have been reading that lorcet and lortab are the same...If the two medication are the same. why is
Posted 23 Jan 2013 • 2 answers